# SDR 97ZZZX995

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265GA
- Make and model: Stbros SD360
- Aircraft serial: SH3757
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Reqd Service
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TPA/MIA - FLT 169 - PILOT REPORT:  AFTER TAKEOFF, GEAR SLOW GOING UP, MAIN PRESSURE DROPPED TO ZERO PSI.  HYDRAULIC L AND R ON CWP AND CONTENTS PEGGED EN ROUTE EVERY 15 MINUTES.  CYCLED PUMPS, REGISTERED 1800 PSI INTERMITTENTLY FALL TO ZERO PSI.  CONTINUED TO CYCLE PUMPS FOR COOLING PURPOSES.  DRAINED HYDRAULIC FLUID, BLED SYSTEM, SERVICED SYSTEM, AND HYDRAULIC CONTENTS.  OPS CHECK OK.  (X)
